# SDR DALA2023122310537

- Difficulty date: December 20, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,184 hours, 20,615 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 FWD CARGO SHEAR TIE AT STA742/S39R-S38R FOUND CORROSION. CORRECTIVE ACTION: THE DAMAGED SHEAR TIE REMOVED AND REPLACED AS PER B767-300 SRM51-40-02 (0118346)
